# SDR WX0A2016061773170

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 55,708 hours, 36,694 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, PAX IN 21A TURNED ON PSU LIGHT, PAX REPORT TO F/A ODOR OF BURNING AND SIGN OF SMOKE VISIBLE.  SMOKE STOPPED, F/A CONFIRMED ODOR OF SMOKE.  ELECTRICAL ODOR AFTER LIGHT WAS OFF.  NO MORE SIGN OF SMOKE OR ODOR, DEFERRED ROW 21A, B IAW MEL 25-10 SIT1 DMI 27523 C/W M-PROCEDURE INOPERATIVE, PLACARD INSTALLED.  PERFORMED OF READING LIGHT OPS CHECK, NO SIGN OF SMOKE OR BURNING ODOR.  ACFT OK FOR SERVICE IAW AMM 33-21-06.  FOUND WRONG PN BULBS INSTALLED FOR READING LIGHTS ON PSU AT 21AC, RELAMPED READING LIGHTS IAW AMM 33-22-00 AND OPS CHECK GOOD.  REMOVED PSU, INSPECTED, REINSTALLED, NO DEFECTS NOTED.  THIS CLEARS MEL 25-10 SIT1, DMI 27523, INOPERATIVE PLACARDS REMOVED AND C/W REINSPECT IAW GMM 21-2-4-7, NO DEFECTS NOTED.
